Markus Hausmann

Markus Hausmann

Postdoc


Publication year:
  1. 2019
  2. E-pub ahead of print

    The Balmer spectrum of the equivariant homotopy category of a finite abelian group. / Hausmann, Markus; Barthel, Tobias; Naumann, Niko; Nikolaus, Thomas; Noel, Justin; Stapleton, Nathaniel.

    In: Inventiones Mathematicae, 15.12.2019.

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Submitted

    Commuting matrices and Atiyah's Real K-theory. / Hausmann, Markus; Gritschacher, Simon Philipp.

    In: arXiv.org, Vol. arXiv:1807.06864, 2019.

    Research output: Contribution to journalJournal articleResearch

  4. Submitted

    On the Balmer spectrum for compact Lie groups. / Hausmann, Markus; Barthel, Tobias; Greenlees, John.

    In: arXiv.org, No. https://arxiv.org/abs/1810.04698, 2019.

    Research output: Contribution to journalJournal articleResearch

  5. Published

    Symmetric spectra model global homotopy theory of finite groups. / Hausmann, Markus.

    In: Algebraic & Geometric Topology, Vol. 19, No. 3, 2019, p. 1413-1452.

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. 2018
  7. Published

    Symmetric products and subgroup lattices. / Hausmann, Markus.

    In: Geometry & Topology, Vol. 22, No. 3, 2018, p. 1547-1591.

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. 2017
  9. Published

    G-symmetric spectra, semistability and the multiplicative norm. / Hausmann, Markus.

    In: Journal of Pure and Applied Algebra, Vol. 221, No. 10, 10.2017, p. 2582-2632.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. Filtrations of global equivariant K-theory. / Hausmann, Markus; Ostermayr, Dominik.

    In: arXiv.org, 2017.

    Research output: Contribution to journalJournal articleResearch

ID: 165032683